# SDR TWAA9906304

- Difficulty date: April 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N986Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47589
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND A FIELD REPAIR ON THE FUSELAGE SKIN AT FWD CARGO OPENING, FWD CORNER OF REPAIR NOT ACCEPTABLE.  REMOVED OLD REPAIR AND INSTALLED RECOMMENDED REPAIR PER SRM 53-05, FIG 1 AND ARA 13508.
